# SDR P9RA20050089

- Difficulty date: June 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: 39305
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION FROM SJU, NOSE GEAR RED LIGHT REMAINED ON.  RECYCLED GEAR PER QRH AND LIGHT EXTINGUISHED.  REMOVED AND REPLACED NOSE GEAR PROXIMITY SWITCH PER M/M.
